Sequential convergences and Dunford-Pettis properties



Downloads per month over past year

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (2000) Sequential convergences and Dunford-Pettis properties. Annales Academiae Scientiarum Fennicae-Mathematica, 25 (2). pp. 467-475. ISSN 1239-629X

[thumbnail of Jaramillo29.pdf]

Official URL:


Several forms of the Dunford-Pettis property are studied, each related to a different mode of sequential convergence, and a different class of weakly compact functions. The relationship between these Dunford-Pettis properties is investigated, and the appearance of previously studied Dunford-Pettis properties is pointed out, giving a unifying approach to the subject.

Item Type:Article
Uncontrolled Keywords:Sequential convergence; Dunford-Pettis property; holomorphic convergence
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16717
Deposited On:16 Oct 2012 08:23
Last Modified:27 Jul 2018 07:36

Origin of downloads

Repository Staff Only: item control page